# SDR MASA2010101101106

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 13,806 hours, 11,167 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARN STAYS AFTER DOOR IS CLOSED.  MX CLEANED SWITCHES.
